| Model Number |
8888266197 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
Event or Problem Description
The customer reported the salem sump anti-reflux valve broke in half with the blue portion trapped in the patient's nasogastric tube and had to be removed with a kelly clamp.